Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Robert Hamilton Coats, 1874-1960

John A. Stevenson
The American Statistician
Vol. 14, No. 2 (Apr., 1960), pp. 28-29
Stable URL: http://www.jstor.org/stable/2682248
Page Count: 2
  • Download ($14.00)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
28
    28
  • Thumbnail: Page 
29
    29